# SDR MAS2008F00005

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2595
- Condition: No Test
- Location: Nr 2
- Part time: 15,581 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 6161 JFK-ROC.  BAGGAGE COMPARTMENT FIRE EXTINGUISHER TEST INOPERATIVE.  MX REPLACED NR 2 SMOKE DETECTOR AND OPS CHECKED.  (B)
